# SDR CPCP20070083

- Difficulty date: July 5, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 431
- Aircraft time: 22,753 hours, 25,278 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME 36-39 LT SEAT TRACK CORRODED.  NOW LT SEAT TRACK BETWEEN FRAME 36-39 REPLACED IAW SRM 51-25-04.
